Alert archive / New Mexico / Wind Advisories in 2006

Wind Advisory 32, NWS Albuquerque, NM

October 25, 2006

NWS Albuquerque, NM issued this wind advisory at Oct 25, 2006, 3:37 PM MDT. It took effect at Oct 26, 2006, 8:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2006, 3:37 PM MDT (21:37 UTC)
In effect from
Oct 26, 2006, 8:00 AM MDT
Expired
Oct 26, 2006, 6:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 252137
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MDT WED OCT 25 2006

...STRONG WINDS OVER CENTRAL AND EASTERN NEW MEXICO THURSDAY...

.A STORM DIVING SOUTHEAST FROM NEVADA AND UTAH WILL CROSS NORTHERN
NEW MEXICO ON THURSDAY. WINDS AT THE MID LEVELS OF THE ATMOSPHERE
WILL MIX DOWN TO THE SURFACE...AND COMBINE WITH A SURFACE COLD
FRONT TO CREATE STRONG AND GUSTY WINDS FOR CENTRAL AND EASTERN 
NEW MEXICO ON THURSDAY.

NMZ006-010>013-016>021-026-260400-
/O.NEW.KABQ.WI.Y.0032.061026T1400Z-061027T0000Z/
HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ROY...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
337 PM MDT WED OCT 25 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MDT THURSDAY. 

WEST TO NORTHWEST WINDS WILL REACH 25 TO 35 MPH WITH GUSTS TO
50 MPH EARLY THURSDAY MORNING OVER THE CENTRAL AND SOUTH CENTRAL
MOUNTAINS AND ONTO THE ADJACENT EASTERN HIGH PLAINS. THESE WIND
SPEEDS WILL REACH THE FAR EASTERN PLAINS BY LATE MORNING...WITH
THE STRONG WINDS CONTINUING THROUGH THE AFTERNOON OVER CENTRAL 
AND EASTERN NEW MEXICO. WINDS WILL SUBSIDE THURSDAY EVENING...
BUT COULD REMAIN STRONG OVER THE TEXAS BORDER COUNTIES PAST DARK.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
ON NORTH TO SOUTH FACING HIGHWAYS.

$$

23/40/50
4 follow-up statements
000 
WWUS75 KABQ 260323
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
923 PM MDT WED OCT 25 2006

...STRONG WINDS OVER CENTRAL AND EASTERN NEW MEXICO THURSDAY...

.A FAST MOVING COLD FRONT MOVING EAST FROM NORTHWEST NEW MEXICO
WILL PRODUCE STRONG AND GUSTY WINDS FOR CENTRAL AND EASTERN
PORTIONS OF THE STATE ON THURSDAY. STRONGEST WINDS WILL MOVE FROM
CENTRAL SECTIONS OF THE STATE EARLY THURSDAY TO THE TEXAS BORDER
COUNTIES BY THURSDAY AFTERNOON. WIND SPEEDS WILL DECREASE
GRADUALLY OVERNIGHT THURSDAY.

NMZ006-010>013-016>021-026-261200-
/O.CON.KABQ.WI.Y.0032.061026T1400Z-061027T0000Z/
HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ROY...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
923 PM MDT WED OCT 25 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MDT THURSDAY.

WEST TO NORTHWEST WINDS WILL REACH 25 TO 35 MPH WITH GUSTS TO
50 MPH EARLY THURSDAY MORNING OVER THE CENTRAL AND SOUTH CENTRAL
MOUNTAINS AND ONTO THE ADJACENT EASTERN HIGH PLAINS. THESE WIND
SPEEDS WILL REACH THE FAR EASTERN PLAINS BY LATE MORNING...WITH
THE STRONG WINDS CONTINUING THROUGH THE AFTERNOON OVER CENTRAL
AND EASTERN NEW MEXICO. WINDS WILL SUBSIDE THURSDAY EVENING...
BUT COULD REMAIN STRONG FOR COUNTIES NEAR THE TEXAS BORDER WELL
INTO THURSDAY NIGHT.

DRIVERS SHOULD USE CAUTION IN THE ADVISORY AREA. SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON HIGHWAYS RUNNING NORTH
AND SOUTH. BE EXTRA ALERT IF TOWING TRAILERS OR DRIVING TALL
VEHICLES.

$$

SHY
000 
WWUS75 KABQ 261137
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 AM MDT THU OCT 26 2006

...STRONG WINDS LIKELY OVER CENTRAL AND EASTERN NEW MEXICO
TODAY...

.INTENSE LOW PRESSURE WILL CREATE STRONG WINDS ACROSS MUCH OF
EASTERN NEW MEXICO TODAY. THE WINDS WILL INCREASE BY MID MORNING
AND SUBSIDE AGAIN BY EARLY EVENING.

NMZ006-010>013-016>021-026-262200-
/O.CON.KABQ.WI.Y.0032.061026T1400Z-061027T0000Z/
HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ROY...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
537 AM MDT THU OCT 26 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

WEST TO NORTHWEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE
AS THE MORNING PROGRESSES AND GUSTS TO 50 MPH ARE LIKELY FROM THE
CENTRAL AND SOUTH CENTRAL MOUNTAINS EASTWARD ACROSS THE PLAINS TO
THE TEXAS BORDER...ESPECIALLY THIS AFTERNOON. WIND DIRECTIONS WILL
BECOME MORE NORTHERLY LATE THIS AFTERNOON...CREATING DANGEROUS
CROSS WINDS OVER INTERSTATE 40 FROM SANTA ROSA THROUGH TUCUMCARI
TO THE STATE LINE. THE STRONG WINDS ARE EXPECTED TO SUBSIDE THIS
EVENING.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

19
000 
WWUS75 KABQ 262147
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
347 PM MDT THU OCT 26 2006


NMZ006-012-270000-
/O.NEW.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/
/O.CON.KABQ.WI.Y.0032.000000T0000Z-061027T0000Z/
HARDING COUNTY-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...ROY...SANTA ROSA
347 PM MDT THU OCT 26 2006

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY.  

EXPECT BELOW FREEZING TEMPERATURES OVERNIGHT OVER
HARDING...EASTERN SAN MIGUEL AND PORTIONS OF GUADALUPE COUNTIES.
THESE WILL BE THE COLDEST TEMPERATURES OF THE SEASON. 

WEST TO NORTHWEST WINDS WILL CONTINUE TO BLOW AROUND THE 25 TO 35
MPH RANGE WITH GUSTS UP TO 45 MPH THROUGH THE LATE AFTERNOON.
A FEW LOCATIONS MAY CONTINUE TO BLOW NEAR ADVISORY CRITERIA BEFORE
SUBSIDING EARLY THIS EVENING.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

NMZ007-270000-
/O.NEW.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/
FAR NORTHEAST PLAINS-
INCLUDING THE CITY OF...CLAYTON
347 PM MDT THU OCT 26 2006

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY. 

THE COLDEST TEMPERATURES OF THE SEASON FOR THE FAR NORTHEAST
PLAINS. EXPECT BELOW FREEZING TEMPERATURES OVERNIGHT FOR UNION
COUNTY INCLUDING CLAYTON.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

NMZ009-015-270000-
/O.NEW.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO
347 PM MDT THU OCT 26 2006

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY. 

TEMPERATURES WILL DROP BELOW FREEZING ESPECIALLY IN THE LOWER
PORTIONS OF THE RIO GRANDE VALLEY AND OVER THE HIGHER ELEVATIONS
ALONG THE MOUNTAINS. THIS INCLUDES VALLEY LOCATIONS AND LOCATIONS IN
THE FAR EASTERN HEIGHTS OF ALBUQUERQUE INCLUDING ALONG TRAMWAY. A
BAND OF SLIGHTLY WARMER TEMPERATURES WILL KEEP TEMPERATURES JUST
ABOVE FREEZING FOR LOCATIONS BETWEEN THE VALLEY AND EASTERN
HEIGHTS. 

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

NMZ010-011-013-016>021-026-270000-
/O.CON.KABQ.WI.Y.0032.000000T0000Z-061027T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...TUCUMCARI...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
347 PM MDT THU OCT 26 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

WEST TO NORTHWEST WINDS WILL CONTINUE IN THE 25 TO 35 MPH RANGE
WITH GUSTS TO 50 MPH THROUGH THE LATE AFTERNOON AND SLOWLY
DECREASE EARLY THIS EVENING. A FEW LOCATIONS OVER THE FAR CENTRAL
PLAINS MAY LINGER AROUND ADVISORY CRITERIA INTO THE EARLY EVENING
BEFORE DECREASING.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

23
000 
WWUS75 KABQ 262340
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 PM MDT THU OCT 26 2006

NMZ006-012-270800-
/O.EXP.KABQ.WI.Y.0032.000000T0000Z-061027T0000Z/
/O.CON.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/
HARDING COUNTY-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...ROY...SANTA ROSA
540 PM MDT THU OCT 26 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT FRIDAY...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. A
FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT FRIDAY. 

EXPECT TEMPERATURE DROPS BELOW FREEZING OVERNIGHT OVER HARDING...
EASTERN SAN MIGUEL AND PORTIONS OF GUADALUPE COUNTIES. THESE
OVERNIGHT TEMPERATURES WILL BE THE COLDEST OF THE SEASON.

WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING...BUT
BREEZY NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL
PERSIST LOCALLY UNTIL MIDNIGHT BEFORE DECREASING TO 10 TO 15 MPH
BY MORNING.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

NMZ010-011-013-016>021-026-270045-
/O.EXP.KABQ.WI.Y.0032.000000T0000Z-061027T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...TUCUMCARI...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
540 PM MDT THU OCT 26 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. 

$$

NMZ007-270800-
/O.CON.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/
FAR NORTHEAST PLAINS-
INCLUDING THE CITY OF...CLAYTON
540 PM MDT THU OCT 26 2006

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT FRIDAY. 

EXPECT TEMPERATURES FALLING BELOW FREEZING FOR THE FAR NORTHEAST
PLAINS...INCLUDING UNION COUNTY AND CLAYTON. THESE WILL BE THE
COLDEST TEMPERATURES OF THE SEASON.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

NMZ009-015-270800-
/O.CON.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO
540 PM MDT THU OCT 26 2006

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT FRIDAY.

EXPECT TEMPERATURE DROPS BELOW FREEZING IN VALLEYS AND OVER THE
HIGH COUNTRY. TEMPERATURES ON INTERMEDIATE SLOPES AND IN THE FOOTHILLS
WILL NOT BE QUITE SO COLD. TEMPERATURES WILL DROP BELOW FREEZING
IN THE RIO GRANDE VALLEY...AND IN THE FAR EASTERN HEIGHTS OF THE
ALBUQUERQUE METRO AREA MAINLY EAST OF TRAMWAY BOULEVARD.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 25, 3:00 PM MDT, 37 minutes earlier.

Area forecast discussion, Oct 25, 3:00 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT WED OCT 25 2006

.DISCUSSION...TOMORROW WILL DEFINITELY FEEL LIKE LATE FALL. A STRONG
UPPER LOW WILL TRACK ALONG THE NM/CO BORDER AND BRING BLOWING SNOW TO
THE FAR NORTHEAST AND STRONG WINDS OVER THE WHOLE FORECAST AREA.

WEAK DISTURBANCE CROSSED THE STATE TODAY AND WILL EXIT LATE THIS
AFTERNOON. A STRONG JET WILL MOVE OVER CENTRAL NM LATE THIS
AFTERNOON AND EVENING. THE NEXT UPPER LOW AND ASSOCIATED SURFACE
COLD FRONT IS DIGGING SOUTH OVER UT AND SHOULD ARRIVE AROUND THE
FOUR CORNERS AROUND MIDNIGHT. THE LOW THEN MOVES EAST ALONG THE
NM/CO BORDER. EVEN WITH MODELS IN GOOD AGREEMENT WITH TIMING AND
PLACEMENT THRU 12Z THU...SNOW FORECAST IS TRICKY. BEST SNOW AMOUNTS
SHOULD REMAIN ALONG THE NORTHERN BORDER WITH CO FROM THE SANGRE DE
CRISTO MOUNTAINS EAST...INCLUDING RATON PASS AND FOLSOM. THE LOWER
ELEVATIONS OF THE NORTHEAST HIGHLANDS AND FAR NORTHEAST PLAINS WILL
START AS RAIN OR A RAIN SNOW MIX AND THEN TRANSITION OVER TO SNOW AS
THE CENTER OF THE LOW TRACKS OVERHEAD. WINDS WILL INCREASE TO
ADVISORY CATEGORY OVER THE EASTERN HALF OF THE CWA...CAUSING THE
SNOW TO BLOW IN THE NORTHEAST. EXPECT WINDY CONDITIONS OVER THE
WESTERN HALF OF THE CWA BUT SHOULD REMAIN JUST BELOW ADVISORY
LEVELS. THE WINDS WILL MAKE TEMPERATURES FEEL EVEN COLDER THAN
THEY ARE. BETWEEN 12Z THU AND 0Z FRI THE GFS INCREASES THE LOWS SPEED
PLACING IT A COUPLE HUNDRED MILES EAST OF THE NAM PLACEMENT. GFS
LOOKS TOO FAST AND NAM SLIGHTLY SLOW WITH THE ECMWF TAKING UP THE
MIDDLE. WILL BLEND BETWEEN MODELS AS THE SYSTEM EXITS THE STATE.

WILL ISSUE A WINTER WEATHER ADVISORY FOR THE NORTHERN PORTIONS OF
THE SANGRE DE CRISTO MOUNTAINS...THE NORTHEAST HIGHLANDS AND FAR
NORTHEAST PLAINS. SNOW AT HIGHER ELEVATIONS AND A MIX CHANGING OVER
THE SNOW OVER THE LOWER ELEVATIONS IN COMBINATION WITH VERY STRONG
WINDS. THE SOUTHERN PORTION OF THE NORTHEAST HIGHLANDS MAY SEE
ISOLATED SHOWERS BUT THE STRONG GUSTY WINDS WILL BE THE MAIN
FEATURE. WILL ALSO ISSUE A WIND ADVISORY FROM AND INCLUDING THE
CENTRAL MOUNTAIN CHAIN EAST TO THE TX BORDER.

THE ATMOSPHERE WILL DRY CONSIDERABLY IN THE WAKE OF THIS SYSTEM.
A WEAK RIDGE BUILDS FOR THE WEEKEND. TEMPERATURES WILL SLOWLY WARM
THIS WEEKEND. A WEAK TROF TRACKS OVER THE STATE EARLY NEXT WEEK ALONG
WITH AN ASSOCIATED COLD FRONT. MOISTURE WILL BE LIMITED...SO POPS
WILL BE LIMITED AND JUST OVER THE EASTERN PLAINS TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  33  52  26  58 /  60  10   0   0
GALLUP..........................  30  51  17  60 /  50   0   0   0
GRANTS..........................  30  53  18  62 /  40   0   0   0
GLENWOOD........................  38  65  30  68 /  20   5   0   0
CHAMA...........................  25  45  15  53 / 100  40   5   0
LOS ALAMOS......................  30  49  26  56 /  60  20   0   0
RED RIVER.......................  23  38  16  50 /  60  60  10   0
TAOS............................  31  46  18  55 /  50  50  10   0
SANTA FE........................  33  48  27  57 /  40  20  10   0
SANTA FE AIRPORT................  35  51  28  59 /  30  10   5   0
ESPANOLA........................  33  55  24  63 /  60  20   0   0
ALBUQUERQUE HEIGHTS.............  42  55  35  62 /  20   0   0   0
ALBUQUERQUE VALLEY..............  39  57  30  63 /  20   0   0   0
ALBUQUERQUE FOOTHILLS...........  39  54  31  61 /  20   0   0   0
ALBUQUERQUE WEST MESA...........  40  58  32  63 /  20   0   0   0
SOCORRO.........................  40  63  31  64 /  10   0   0   0
SANDIA PARK/CEDAR CREST.........  34  49  23  56 /  30   5   5   0
MORIARTY/ESTANCIA...............  33  52  27  60 /  20   0   0   0
CARRIZOZO.......................  39  62  33  64 /  10   5   0   0
RUIDOSO.........................  40  58  31  59 /  10   5   0   0
RATON...........................  32  46  23  57 /  30  60  20   0
LAS VEGAS.......................  33  50  24  60 /  10  20   5   0
ROY.............................  38  48  30  63 /  20  20  20   0
CLAYTON.........................  38  47  31  62 /  20  40  30   0
SANTA ROSA......................  41  61  32  68 /  10  10   5   0
TUCUMCARI.......................  45  63  35  67 /  10  10  10   0
FORT SUMNER.....................  44  63  36  69 /  10   5   5   0
CLOVIS..........................  44  64  36  68 /  10   5   5   0
PORTALES........................  45  66  36  68 /  10   5   5   0
ROSWELL.........................  49  69  43  70 /   5   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM TO 6 PM MDT THURSDAY FOR NMZ006-NMZ010-
NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ019-NMZ020-
NMZ021-NMZ026.

WINTER WEATHER ADVISORY FROM 6 AM TO 9 PM MDT THURSDAY FOR NMZ004-
NMZ005-NMZ007.

&&

23
Hazardous weather outlook, Oct 25, 5:56 AM MDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MDT WED OCT 25 2006

CORRECTED TO ADD DENSE FOG THIS MORNING.

NMZ001>021-026-261200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
556 AM MDT WED OCT 25 2006

...WINTER STORM WATCH IN EFFECT FOR NORTHEAST NEW MEXICO THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG WILL PERSIST WITHIN THE RIO GRANDE VALLEY AND PORTIONS
OF THE SOUTHEAST PLAINS THROUGH THE MID-MORNING HOURS. TRAVELLERS
ALONG INTERSTATE 25 CAN EXPECT VISIBILITIES TO DROP TO AROUND ONE
QUARTER OF A MILE AT TIMES...MAINLY BETWEEN SANTA FE AND SOCORRO.
IN ADDITION...PERSONS DRIVING THROUGH THE ALBUQUERQUE METRO AREA
SHOULD BE ALERT TO SUDDEN CHANGES IN VISIBILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW SHOWERS IN COMBINATION WITH NORTHWEST WINDS OF 25 TO 35 MPH
WITH GUSTS UP TO 50 MPH WILL CREATE POOR VISIBILITIES ACROSS THE
FAR NORTHEAST PLAINS THURSDAY. VISIBILITIES MAY REDUCE TO AROUND
ONE QUARTER OF A MILE NEAR THE COLORADO BORDER WITHIN COLFAX AND
UNION COUNTIES. THE STRONG WINDS WILL ALSO AFFECT THE INTERSTATE
40 CORRIDOR AND PORTIONS OF THE SOUTHEAST PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AS WELL AS
VISIBILITIES TO THE NATIONAL SERVICE BY CALLING 1.888.386.7637.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 4:28 AM MDTWinter Storm WatchABQ11 hr
Oct 25, 3:34 PM MDTWinter Weather AdvisoryABQ32 hr

Nearby

Wind Advisories in New Mexico, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.